# SDR AALA201906249021

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 19,868 hours, 8,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS LEFT FLASH LIGHT UNDER 1L DOOR JUMPSEAT WILL NOT TEST. MAINTENANCE REPLACED FWD F/A JUMPSEAT FLASHLIGHT. FWD F/A JUMPSEAT OPS CHECKS OK.
